Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 18 found articles
 
 
  A normalized basis for C 1 cubic super spline space on Powell–Sabin triangulation
 
 
Title: A normalized basis for C 1 cubic super spline space on Powell–Sabin triangulation
Author: Lamnii, M.
Mraoui, H.
Tijini, A.
Zidna, A.
Appeared in: Mathematics and computers in simulation
Paging: Volume 99 (2014) nr. C pages 17 p.
Year: 2014
Contents:
Publisher: IMACS
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands